Alert archive / Texas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 29, NWS Austin/San Antonio, TX

March 20, 2006Bexar County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 20, 2006, 12:15 AM CST for Bexar County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 20, 2006, 12:15 AM CST (06:15 UTC)
Expired
Mar 20, 2006, 1:15 AM CST
In force
60 min
Issued by
NWS Austin/San Antonio, TX
Area
Counties, with a storm outline in the text

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 44 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 8:34 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 6.3 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2006-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1885 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2006-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1885 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1147 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
2.9
Supercell composite
11.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KEWX 200616
SVREWX
TXC029-200715-
/O.NEW.KEWX.SV.W.0029.060320T0615Z-060320T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 AM CST MON MAR 20 2006

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR THE FOLLOWING COUNTIES...
  BEXAR

* UNTIL 115 AM CST

* AT 1212 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 25 MILES NORTHEAST OF ST. HEDWIG...AND MOVING
  EAST AT 35 MPH.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 2925 9880 2969 9881 2972 9878 2976 9855
      2971 9844 2975 9842 2973 9836 2973 9835
      2971 9838 2962 9836 2956 9826 2957 9826
      2950 9819 2948 9813 2911 9842

$$
2 follow-up statements
000 
WWUS54 KEWX 200621
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1221 AM CST MON MAR 20 2006

TXC029-200715-
/O.CON.KEWX.SV.W.0029.000000T0000Z-060320T0715Z/
BEXAR TX-
1221 AM CST MON MAR 20 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST
FOR BEXAR COUNTY...

AT 1218 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR CHINA GROVE...OR ABOUT 9 MILES
SOUTH OF UNIVERSAL CITY...MOVING EAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE SCHERTZ AND ST. HEDWIG.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST MONDAY MORNING FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2925 9880 2969 9881 2972 9878 2976 9855
      2971 9844 2975 9842 2973 9836 2973 9835
      2971 9838 2962 9836 2956 9826 2957 9826
      2950 9819 2948 9813 2911 9842

$$
000 
WWUS54 KEWX 200639
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1239 AM CST MON MAR 20 2006

TXC029-200715-
/O.CON.KEWX.SV.W.0029.000000T0000Z-060320T0715Z/
BEXAR TX-
1239 AM CST MON MAR 20 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CST
FOR BEXAR COUNTY...

AT 1230 AM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS LOCATED NEAR
WINDCREST...OR ABOUT 6 MILES SOUTHWEST OF UNIVERSAL CITY...MOVING
EAST AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE SCHERTZ AND ST. HEDWIG.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST MONDAY MORNING FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2925 9880 2969 9881 2972 9878 2976 9855
      2971 9844 2975 9842 2973 9836 2973 9835
      2971 9838 2962 9836 2956 9826 2957 9826
      2950 9819 2948 9813 2911 9842

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 11:41 PM CST, 34 minutes earlier.

Area forecast discussion, Mar 19, 11:41 PM CST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1141 PM CST SUN MAR 19 2006

.AVIATION...
PRE-FRONTAL SQUALL LINE WILL CONTINUE TO MOVE ACROSS SOUTH CENTRAL
TEXAS THROUGH 12Z MONDAY. KDRT WILL CONTINUE UNDER VFR CONDTIONS
THROUGH THE TAF PERIOD. WINDS OF 10 TO 20 KTS WITH GUSTS NEAR
25KTS CAN BE EXPECTED AT KDRT THROUGH 14Z MONDAY. THE SQUALL LINE
WILL PASS OVER KSAT BETWEEN 06 AND 08Z...AND KAUS BETWEEN 08 TO
10Z...DURING WHICH IFR TO LIFR CONDITIONS ARE EXPECTED. BY 09Z
CONDITIONS ARE EXPECTED TO RETURN TO VFR AT KSAT...AND BY 11Z AT
KAUS. NORTHWESTERLY WINDS OF 10-20 KTS AND GUSTS TO NEAR 25KTS
THROUGH MONDAY EVENING AT KSAT AND KAUS.

&&

.PREV DISCUSSION... (ISSUED 842 PM CST SUN MAR 19 2006)

UPDATE...
UPDATED FORECAST TO INCLUDE NEW TORNADO WATCH #99...WHICH COVERS
ALL BUT 3 OF OUR COUNTIES AND IS VALID THROUGH 4 AM CST. ALSO
ADDED WIND GUSTS TO FORECAST FOR TOMORROW...MAY REQUIRE A WIND
ADVISORY.

NEW SUITE OF PRODUCTS OUT SHORTLY.

PREV DISCUSSION... (ISSUED 533 PM CST SUN MAR 19 2006)

AVIATION...
SURFACE BOUNDARY ACROSS THE HILL COUNTRY WILL SLOWLY MOVE NORTH
THROUGH THE EVENING. VFR AND MVFR CIGS WILL PREVAIL THIS EVENING. ALL
LOCATIONS WILL SEE SHOWERS AND THUNDERSTORMS MAINLY DURING THE
PERIOD FROM 00Z-06Z. THE FRONT WILL MOVE THROUGH THE AREA ON
MONDAY MORNING BY 12Z WITH WINDS SHIFTING TO W-NW 15 TO 25 AND
GUSTY.

PREV DISCUSSION... (ISSUED 257 PM CST SUN MAR 19 2006)

DISCUSSION...
THIS AFTERNOON THE QUASI-STATIONARY FRONT EXTENDED FROM GIDDINGS
WESTWARD TO PANDALE. ELEVATED CONVECTION CONTINUED NORTH OF THE
FRONTAL BOUNDARY THIS AFTERNOON. SEVERE WEATHER IS EXPECTED ACROSS
THE REGION TONIGHT WHEN THE UPPER TROF CURRENTLY LOCATED OVER THE
DESERT SOUTHWEST KICKS OUT TO THE EAST NORTHEAST OVERNIGHT. LARGE
SCALE ASCENT ASSOCIATED WITH THE APPROACHING UPPER TROF WILL BREAK
THE MID-LEVEL CAP OVER THE CWFA TONIGHT. LINE OF TSTMS WILL DEVELOP
OVER THE TRANS PECOS REGION LATE THIS AFTERNOON/EVENING ALONG AND
AHEAD OF A DRYLINE/PACIFIC COLD FRONT. THE LINE OF STORMS WILL
TRAVERSE THE CWFA OVERNIGHT AND EVOLVE INTO A MCS BEFORE EXITING
THE EASTERN COUNTIES AROUND NOON MONDAY. THE MAJORITY OF THE CWFA
IS IN THE SPC SLIGHT RISK AREA OVERNIGHT. WILL INCLUDE SEVERE IN
THE FCST FOR TONIGHT. GUSTY WEST WINDS AND LOWERING DEWPOINTS WILL
FOLLOW THE FROPA. A FIRE WEATHER WATCH CONTINUES FOR MONDAY.

THE REMAINDER OF THE WORK WEEK LOOKS QUIET AND FOR THE MOST PART
DRY. ANOTHER SHORT WAVE WILL MOVE EAST ACROSS THE CENTRAL PLAINS
ON WEDNESDAY. THIS FEATURE WILL DRAG A WEAK FRONT INTO THE CWFA ON
THURSDAY SHIFTING THE WINDS AROUND TO THE NORTHEAST. A FEW SHOWERS
MAY DEVELOP OVER THE SOUTHERN COUNTIES WEDNESDAY NIGHT AS GULF
MOISTURE IS ADVECTED NORTHWARD WITH THE APPROACH OF THE SHORT WAVE
TROF. DEVELOPING SFC RIDGE WILL KEEP GULF MOISTURE AT BAY THURSDAY
THRU SATURDAY.

LOCAL STUDY INDICATED THAT GFS(X) MOS CONTINUED A COLD BIAS...SO
FCST TEMPS WILL FOLLOW THE WARMER NAM TONIGHT AND MONDAY.

EWX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM 6 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING COUNTIES: ATASCOSA... BANDERA... BEXAR... DIMMIT...
EDWARDS... FRIO... KERR... KINNEY... MAVERICK... MEDINA... REAL...
UVALDE... VAL VERDE... AND ZAVALA.

FIRE WEATHER WATCH FROM 11 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING COUNTIES: BASTROP... BLANCO... BURNET... CALDWELL...
COMAL... DE WITT... FAYETTE... GILLESPIE... GONZALES...
GUADALUPE... HAYS... KARNES... KENDALL... LAVACA... LEE... LLANO...
TRAVIS... WILLIAMSON... AND WILSON.

EWX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM 6 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING COUNTIES: ATASCOSA... BANDERA... BEXAR... DIMMIT...
EDWARDS... FRIO... KERR... KINNEY... MAVERICK... MEDINA... REAL...
UVALDE... VAL VERDE... AND ZAVALA.

FIRE WEATHER WATCH FROM 11 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING COUNTIES: BASTROP... BLANCO... BURNET... CALDWELL...
COMAL... DE WITT... FAYETTE... GILLESPIE... GONZALES...
GUADALUPE... HAYS... KARNES... KENDALL... LAVACA... LEE... LLANO...
TRAVIS... WILLIAMSON... AND WILSON.

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM 6 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING COUNTIES: ATASCOSA... BANDERA... BEXAR... DIMMIT...
EDWARDS... FRIO... KERR... KINNEY... MAVERICK... MEDINA... REAL...
UVALDE... VAL VERDE... AND ZAVALA.

FIRE WEATHER WATCH FROM 11 AM MONDAY TO 6 PM MONDAY FOR THE
FOLLOWING COUNTIES: BASTROP... BLANCO... BURNET... CALDWELL...
COMAL... DE WITT... FAYETTE... GILLESPIE... GONZALES...
GUADALUPE... HAYS... KARNES... KENDALL... LAVACA... LEE... LLANO...
TRAVIS... WILLIAMSON... AND WILSON.

&&

11/25
Hazardous weather outlook, Mar 19, 12:16 PM CST, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1216 PM CST SUN MAR 19 2006

TXZ171>173-183>194-202>209-217>225-228-201200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1216 PM CST SUN MAR 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
LATER THIS AFTERNOON AND TONIGHT ADDITIONAL SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP. THERE CONTINUES TO BE A
SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND
TONIGHT. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING
WINDS...ALONG WITH ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A FIRE WEATHER WATCH REMAINS IN EFFECT FOR MONDAY DUE TO STRONG
WINDS AND LOW HUMIDITIES. RED FLAG CONDITIONS COULD LINGER INTO
MONDAY NIGHT AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS WILL LIKELY NEED TO BE ACTIVATED LATER THIS AFTERNOON AND TONIGHT.

In the hours before

Local storm report, Mar 19, 9:22 PM CST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
922 PM CST SUN MAR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HAIL             7 S KERRVILLE           29.94N 99.14W
03/19/2006  M1.75 INCH       KERR               TX   TRAINED SPOTTER

0909 PM     HAIL             CENTER POINT            29.93N 99.03W
03/19/2006  M2.75 INCH       KERR               TX   LAW ENFORCEMENT

            GOLF BALL TO BASEBALLSIZE HAIL.

0915 PM     HAIL             COMFORT                 29.97N 98.90W
03/19/2006  M2.75 INCH       KENDALL            TX   LAW ENFORCEMENT

&&

DC
Local storm report, Mar 19, 10:10 PM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1010 PM CST SUN MAR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             1 N CAMP VERDE          29.90N 99.10W
03/19/2006  M1.25 INCH       KERR               TX   TRAINED SPOTTER

            INTERSECTION OF HWY 173 AND LIN CREEK RANCH ROAD.

0935 PM     HAIL             SISTERDALE              29.97N 98.73W
03/19/2006  M0.75 INCH       KENDALL            TX   CO-OP OBSERVER

0952 PM     HAIL             KERR WILDLIFE MGMT AREA 30.09N 99.50W
03/19/2006  M1.00 INCH       KERR               TX   PARK/FOREST SRVC

0953 PM     HAIL             KENDALIA                29.97N 98.52W
03/19/2006  M1.00 INCH       KENDALL            TX   LAW ENFORCEMENT

&&

DC
Local storm report, Mar 19, 10:42 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1042 PM CST SUN MAR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             UVALDE                  29.22N 99.78W
03/19/2006  M1.75 INCH       UVALDE             TX   LAW ENFORCEMENT

            SOUTHEAST SIDE OF UVALDE.

1010 PM     TORNADO          UVALDE                  29.22N 99.78W
03/19/2006                   UVALDE             TX   LAW ENFORCEMENT

            CONFIRMED TORNADO TOUCHDOWN. POWER LINES DOWN. TRAILERS
            TURNED OVER. SOUTHEAST SIDE OF UVALDE.

&&

DC
Local storm report, Mar 19, 11:11 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...COR
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1111 PM CST SUN MAR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             1 N CAMP VERDE          29.90N 99.10W
03/19/2006  M1.25 INCH       KERR               TX   TRAINED SPOTTER

            INTERSECTION OF HWY 173 AND LIN CREEK RANCH ROAD.

0935 PM     HAIL             SISTERDALE              29.97N 98.73W
03/19/2006  M0.75 INCH       KENDALL            TX   CO-OP OBSERVER

0952 PM     HAIL             WILDLIFE ORPHANAGE      29.97N 98.52W
03/19/2006  M1.00 INCH       KENDALL            TX   TRAINED SSPOTTER

0953 PM     HAIL             KENDALIA                29.97N 98.52W
03/19/2006  M1.00 INCH       KENDALL            TX   LAW ENFORCEMENT

&&

DC
Local storm report, Mar 19, 11:54 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1154 PM CST SUN MAR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND DMG     8 E HONDO               29.36N 99.03W
03/19/2006                   MEDINA             TX   LAW ENFORCEMENT

            ROOF BLOWN OFF HOUSE ON HWY 90 IN CREEKWOOD.

&&

DC
Local storm report, Mar 20, 12:15 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1215 AM CST MON MAR 20 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     HAIL             15 W KERR WILDLIFE MGMT 30.13N 99.74W
03/19/2006  M1.00 INCH       KERR               TX   PUBLIC

            HAIL UP TO ONE INCH DIAMETER COMPLETELY COVERING GROUND.

0604 AM     HAIL             ROCKSPRINGS             30.02N 100.21W
03/19/2006  M0.88 INCH       EDWARDS            TX   LAW ENFORCEMENT

0910 AM     HAIL             11 NNW BURNET           30.91N 98.30W
03/19/2006  M0.88 INCH       BURNET             TX   LAW ENFORCEMENT

            SEVERAL REPORTS FROM THE PUBLIC OF NICKEL SIZE HAIL

0610 PM     HAIL             10 S LOMA ALTA          29.77N 100.77W
03/19/2006  M1.75 INCH       VAL VERDE          TX   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL HWY 277.

0812 PM     TSTM WND DMG     4 W LEAKEY              29.72N 99.83W
03/19/2006                   REAL               TX   STORM CHASER

            FM 337 TREE LIMBS 10 TO 15 FEET LONG AND 6 TO 8 INCHES IN
            DIAMETER DOWN. LOTS OF DEBRIS.

0900 PM     HAIL             1 N CAMP VERDE          29.90N 99.10W
03/19/2006  M1.25 INCH       KERR               TX   TRAINED SPOTTER

            INTERSECTION OF HWY 173 AND LIN CREEK RANCH ROAD.

0908 PM     HAIL             7 S KERRVILLE           29.94N 99.14W
03/19/2006  M1.75 INCH       KERR               TX   TRAINED SPOTTER

0909 PM     HAIL             CENTER POINT            29.93N 99.03W
03/19/2006  M2.75 INCH       KERR               TX   LAW ENFORCEMENT

            GOLF BALL TO BASEBALLSIZE HAIL.

0915 PM     HAIL             COMFORT                 29.97N 98.90W
03/19/2006  M2.75 INCH       KENDALL            TX   LAW ENFORCEMENT

0935 PM     HAIL             SISTERDALE              29.97N 98.73W
03/19/2006  M0.75 INCH       KENDALL            TX   CO-OP OBSERVER

0952 PM     HAIL             KENDALIA                29.97N 98.52W
03/19/2006  M1.00 INCH       KENDALL            TX   TRAINED SPOTTER

            WILDLIFE ORPHANAGE.

0953 PM     HAIL             KENDALIA                29.97N 98.52W
03/19/2006  M1.00 INCH       KENDALL            TX   LAW ENFORCEMENT

1010 PM     TORNADO          UVALDE                  29.22N 99.78W
03/19/2006                   UVALDE             TX   LAW ENFORCEMENT

            CONFIRMED TORNADO TOUCHDOWN. POWER LINES DOWN. TRAILERS
            TURNED OVER. SOUTHEAST SIDE OF UVALDE.

1010 PM     HAIL             UVALDE                  29.22N 99.78W
03/19/2006  M1.75 INCH       UVALDE             TX   LAW ENFORCEMENT

            SOUTHEAST SIDE OF UVALDE.

1135 PM     TSTM WND DMG     8 E HONDO               29.36N 99.03W
03/19/2006                   MEDINA             TX   LAW ENFORCEMENT

            ROOF BLOWN OFF HOUSE ON HWY 90 IN CREEKWOOD.

&&

DC

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 6:28 PM CSTTornado WarningEWXVal Verde17 min
Mar 19, 7:06 PM CSTSevere Thunderstorm WarningEWXEdwards, Kinney26 min
Mar 19, 7:54 PM CSTSevere Thunderstorm WarningEWXBandera, Real66 min
Mar 19, 8:41 PM CSTSevere Thunderstorm WarningEWXKerr47 min
Mar 19, 9:04 PM CSTSevere Thunderstorm WarningEWXKendall56 min
Mar 19, 9:13 PM CSTTornado WarningEWXKendall26 min
Mar 19, 9:27 PM CSTSevere Thunderstorm WarningEWXUvalde63 min
Mar 19, 9:51 PM CSTSevere Thunderstorm WarningEWXBlanco, Comal54 min
Mar 19, 10:00 PM CSTTornado WarningEWXUvalde30 min
Mar 19, 10:05 PM CSTTornado WarningEWXBlanco, Comal33 min
Mar 19, 10:11 PM CSTTornado WarningEWXHays49 min
Mar 19, 10:28 PM CSTTornado WarningEWXUvalde32 min
Mar 19, 10:43 PM CSTSevere Thunderstorm WarningEWXMedina62 min
Mar 19, 11:20 PM CSTSevere Thunderstorm WarningEWXBexar55 min
Mar 19, 11:46 PM CSTSevere Thunderstorm WarningEWXMedina14 min
Mar 19, 11:55 PM CSTSevere Thunderstorm WarningEWXFrio22 min
Mar 19, 11:59 PM CSTSevere Thunderstorm WarningEWXAtascosa43 min
Mar 20, 12:05 AM CSTSevere Thunderstorm WarningEWXDimmit25 min

Nearby

Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.